# SDR FDKA200710559

- Difficulty date: October 19, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 16,156 hours, 15,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Condition: Loose
- Location: Nr 1 Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6031 ATL (1322 PHX LCL) - I/B SPOILER RAPID FLUTTER DURING TAXIING.  MX FOUND NR 1 WHEEL TRANSDUCER WAS LOOSE AND RESECURED IT AND OPS CHECKED.
